JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POWER REGULARITY OF ISOMETRIC N-JORDAN OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.317-323
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.317
 Title & Authors
POWER REGULARITY OF ISOMETRIC N-JORDAN OPERATORS
Hedayatian, Karim; Yarmahmoodi, Saeed;
  PDF(new window)
 Abstract
In this paper, we show that for every , isometric N-Jordan operators on Hilbert spaces are power regular. Moreover, the only normaloid or 2-isometric, N-Jordan operators are isometries.
 Keywords
Power regularity;isometric N-Jordan operator;nilpotent;normaloid;
 Language
English
 Cited by
 References
1.
A. Atzmon, Power regular operators, Trans. Amer. Math. Soc., 347(1995), 3101-3109 . crossref(new window)

2.
T. Bermudes, A. Martionon, V. Muller, J. A. Noda, Perturbation of m-isometries by nilpotent operators, Abstract and Applied Analysis, 2014; Article ID 745479, 6 pages.

3.
T. Bermudes, A. Martionon, J. A. Noda, An isometry plus a nilpotent is an m-isometry. Applications, J. Math. Anal. Appl., 407(2013), 505-512. crossref(new window)

4.
G. Gu and M. Stankus, Some results on higher order isometries and symmetries: products and sums with a nilpotent operator, Linear Algebra Appl. 469(2015), 500-509. crossref(new window)

5.
C. S. Kubrusly, B. P. Duggal, A note on k-paranormal operators, Operators and Matrices 4(2010), 213-223.

6.
T. Le, Algebraic properties of operators roots of polynomials, J. Math. Anal. Appl. 421(2015) 1238-1246. crossref(new window)

7.
S. Yarmahmoodi, K. Hedayatian, B. Yousefi, Supercyclicity and hypercyclicity of an isometry plus a nilpotent, Abstract and Applied Analysis, 2011; Article ID 686832, 11 pages.